Bulletin of the American Mathematical Society

On the consistency of quantum field theory

Reese T. Prosser

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 69, Number 4 (1963), 552-557.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183525372

Mathematical Reviews number (MathSciNet)
MR0151156

Zentralblatt MATH identifier
0117.23905

Citation

Prosser, Reese T. On the consistency of quantum field theory. Bull. Amer. Math. Soc. 69 (1963), no. 4, 552--557. https://projecteuclid.org/euclid.bams/1183525372


Export citation

References

  • 1. F.J. Dyson, The S-matrix in quantum electrodynamics, Phys. Rev. (2) 75 (1949), 1736-1755.
  • 2. I. E. Segal, Foundations of the theory of dynamical systems of infinitely many degrees of freedom, Mat.-Fys. Skr. Dansk Vid. Selsk. 31 (1959), 1-39.
  • 3. A. S. Wightman, Les problèmes mathématiques de la thèorie quantique des champs. Colloques Internationaux du Centre National de la Recherche Scientifique LXXV, Centre National de la Recherche Scientifique, Paris, 1959, pp. 1-38.
  • 4. A. Galindo, On a class of perturbations in quantum field theory, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 1128-1131.